# SDR SWIA971004

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE EXTENDED MANUALLY.  LEFT GEAR A SYSTEM INOP.  REPLACED LEFT A DOWNLOCK PROXIMITY SWITCH IAW MM 32-61-1.  OPERATIONAL CHECK OF GEAR IAW MM 32-30-00.  OPS CHECKS GOOD.
